# SDR SWAA2023032100711

- Difficulty date: February 8, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOES NOT PASS THE OPERATIONAL TEST ON BATTERY PACK LH SIDE LOCATED ON LOWERED CEILING PANEL FWD AREA GALLEY 2023-116589<[01] DOESED PASS THE OPERATIONAL TEST ON BATTERY PACK LH SIDE LOCATED ON LOWERED CEILING PANEL FWD AREA GALLEY I.A.W B737-700 AMM-33-51-06-960-805;[02] CORRECTED STEP 1 REPLACED BATTERY PACK LH SIDE LOCATED ON LOWERED CEILING PANEL FWD AREA GALLEY I.A.W B737-700 AMM-33-51-06-960-805 TEST IS OK;[03] STEP 2 VERIFIED AND CORRECTIVE ACTION COMPLETED:  REPLACED BATTERY PACK LH SIDE LOCATED ON LOWERED CEILING PANEL FWD AREA GALLEY I.A.W B737-700 AMM-33-51-06-960-805 TEST IS OK .
